# SDR CA020826007

- Difficulty date: August 16, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 58,971 hours
- Engine: Pwa JT8D9A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING ENGINE 1 AND 2 ONLY GO INTO IDLE REVERSE. UNABLE TO PULL ANY REVERSE POWER. NR 1 ENGINE FCU REPLACED AND CHECKED SERVICEABLE AS PER AMM.
